# SDR 29GA2015102100002

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 31,773 hours, 35,665 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50125893
- Part serial: JAN870297
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO STOP ACFT OR HAVE BRAKE EFFECTIVENESS UNTIL TURNING ANTI-SKID SWITCH TO OFF.  LOUD POP WAS HEARD AND BRAKES WERE NORMAL AFTER THAT.  R & R NR 2 BRAKE ASSY IAW AMM 32-42-40-04 W/OPS CHECK NORMAL.
